| Model Number |
ME2064 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: central venous line; 1ml syringe; 5ml syringe; 10ml syringe; non-bd used microclave.The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.Additional patient information: infant; race: w.
Event or Problem Description
It was reported that the nurse administered the 0900 unspecified medication while using a 1ml syringe via the patient's central line located in the patient's right femoral artery.Once the medication was administered, the nurse flushed the line with normal saline while using a 5ml syringe.At approximately 10:50am, the infant patient's mother called the nurse into the patient's room stating that there was blood backing up into the patient's line.The nurse flushed the line with normal saline 2ml while using a 10ml syringe when it was noticed that the tubing set filter leaked.The tubing set was replaced.It was further reported that there were no adverse effects caused to the infant from the event.
Additional Manufacturer Narrative
The customer¿s report that the tubing set filter leaked was confirmed.Visual inspection of the set noted clear fluid inside the set¿s tubing and 0.2 micron gamma ped filter.Functional and pressure testing confirmed leaking a small droplet leaked from the 0.2 micron gamma ped filter¿s weld line nearest to the filter¿s inlet port.The root cause of the weld line leak is due to a supplier manufacturing error.
Event or Problem Description